# SDR QMLA2013111113164

- Difficulty date: November 11, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N201AE
- Make and model: Snias AS350B2
- Aircraft serial: 3895
- Aircraft time: 3,038 hours, 6,147 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 2,638 hours, 5,929 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Engine Chip
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE CHIP SEGMENT ILLUMINATED IN FLIGHT AND POWER WAS REDUCED TO LAND.  LANDED WITHOUT FURTHER INCIDENT.
